MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SHEATH INTRODUCER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SHEATH INTRODUCER
Catalog Number PSI-6F-11-035-18G/CN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot were identified.
 
Event or Problem Description
The account alleges that during the operation of the ecmo artificial cardiopulmonary machine, the sidearm tubing of the sheath detached.

Brand Name
PRELUDE SHEATH INTRODUCER
Common Device Name
SHEATH INTRODUCER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22569714
Report Number1721504-2025-00181
Device Sequence Number13066393
Product Code DRE
UDI-Device Identifier00884450050729
UDI-Public00884450050729
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPSI-6F-11-035-18G/CN
Device Lot NumberH2995859
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown